# SDR HEEA078134

- Difficulty date: March 1, 2002
- Submitted: March 18, 2002
- Operation: General aviation
- Aircraft: N407PH
- Make and model: Bell 407
- Aircraft serial: 53003
- Aircraft time: 7,054 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WORN TAIL ROTOR BEARING.
